Mathematical Research Letters

Volume 21 (2014)

Number 4

Triviality of fibered Calabi-Yau manifolds without singular fibers

Pages: 905 – 918

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n4.a15

Authors

Valentino Tosatti (Department of Mathematics, Northwestern University, Evanston, Illinois, U.S.A.)

Yuguang Zhang (Mathematical Sciences Center, Tsinghua University, Beijing, China)

Abstract

In this paper, we show that if a compact Kähler manifold with trivial canonical bundle is the total space of a holomorphic fibration without singular fibers, then the fibration is a holomorphic fiber bundle. In the algebraic case, the fibration becomes trivial after a finite base change.

Full Text (PDF format)